My dermatologist treated my cystic acne condition with accutane in 2003, and then again in 2006. Each time I was
on the medication for somewhere between 16 to 20 weeks. I have been experiencing flare ups again. Each breakout
seems to be related to my menstrual cycle. The doctor suggests birth control pills or anti-biotics. He did not recommend another course of accutane. I used to have very think hair, and now have about half the hair I used to have before treatment with the accutane. I did not mention the hair loss to my doctor, because I did not think that
there was anything that could be done. Is this condition treatable? Also, I am on anti-biotics which does not always
help. I really want to get these breakouts under control again. My condition is also complicated by the fact that I have epilepsy
and have been on this medication since childhood. I am in my mid 20's. Any help for me?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.